# SDR AU960636

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Empty
- Location: Fuel Storage Sys
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SURGED DUE TO LACK OF FUEL
